# SDR LR7A9804

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285F
- Make and model: Lkheed 188C
- Aircraft serial: 1107
- Engine: Allsn 501D13
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE AUTO FEATHERED ON T/O.  PULLED EMERGENCY SHUTDOWN HANDLE AT 0038Z.  REPLACED NR 3 SPEED SENSE VALVE IAW MM75-10-1, NO HELP.  INSPECTED COMPRESSOR THROUGH 5TH AND 10TH STAGE BLEED VALVES AND FOUND COMPRESSOR WORN.
